Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
(919) 660-2500

Liu, J. G., and X. Xu. “Existence theorems for a multidimensional crystal surface model.” Siam Journal on Mathematical Analysis, vol. 48, no. 6, Jan. 2016, pp. 3667–87. Scopus, doi:10.1137/16M1059400. Full Text

Xue, Y., et al. “Simple Finite Element Numerical Simulation of Incompressible Flow Over Non-rectangular Domains and the Super-Convergence Analysis.” Journal of Scientific Computing, vol. 65, no. 3, Mar. 2015, pp. 1189–216. Scopus, doi:10.1007/s10915-015-0005-8. Full Text

Lu, J., et al. “Emergence of step flow from an atomistic scheme of epitaxial growth in 1+1 dimensions.” Physical Review E  Statistical, Nonlinear, and Soft Matter Physics, vol. 91, no. 3, Mar. 2015. Scopus, doi:10.1103/PhysRevE.91.032403. Full Text Open Access Copy

Herschlag, G., et al. “An exact solution for stokes flow in a channel with arbitrarily large wall permeability.” Siam Journal on Applied Mathematics, vol. 75, no. 5, Jan. 2015, pp. 2246–67. Scopus, doi:10.1137/140995854. Full Text

Degond, P., et al. “Phase Transitions, Hysteresis, and Hyperbolicity for Self-Organized Alignment Dynamics.” Archive for Rational Mechanics and Analysis, vol. 216, no. 1, Jan. 2015, pp. 63–115. Scopus, doi:10.1007/s00205-014-0800-7. Full Text

Chertock, A., et al. “Elastic collisions among peakon solutions for the Camassa-Holm equation.” Applied Numerical Mathematics, vol. 93, Jan. 2015, pp. 30–46. Scopus, doi:10.1016/j.apnum.2014.01.001. Full Text

Degond, Pierre, et al. “Evolution of wealth in a non-conservative economy driven by local Nash equilibria.Philosophical Transactions. Series A, Mathematical, Physical, and Engineering Sciences, vol. 372, no. 2028, Nov. 2014. Epmc, doi:10.1098/rsta.2013.0394. Full Text

Johnston, H., et al. “A Local Pressure Boundary Condition Spectral Collocation Scheme for the Three-Dimensional Navier–Stokes Equations.” Journal of Scientific Computing, vol. 60, no. 3, Sept. 2014, pp. 612–26. Scopus, doi:10.1007/s10915-013-9808-7. Full Text

Goudon, T., et al. “Asymptotic-preserving schemes for kinetic-fluid modeling of disperse two-phase flows with variable fluid density.” International Journal for Numerical Methods in Fluids, vol. 75, no. 2, May 2014, pp. 81–102. Scopus, doi:10.1002/fld.3885. Full Text

Duan, Y., and J. G. Liu. “Convergence analysis of the vortex blob method for the b-equation.” Discrete and Continuous Dynamical Systems  Series A, vol. 34, no. 5, May 2014, pp. 1995–2011. Scopus, doi:10.3934/dcds.2014.34.1995. Full Text